# SDR CA960103008

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 57130505
- Condition: Cracked
- Location: Nlg Wheel Well
- Part time: 5,596 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WEB P/N 5713050-5 AND DOUBLER P/N 5713050-11 CRACKED. CRACK EXTENDS 3/4" ABOVE L/H DRAG BRACE BRACKET TO APPROXIMATELY 3/4" BELOW BRACKET RUNNING VERTICAL ON THE AFT SIDE OF BRACKET. SERVICE NEWS LETT ER 85-44 ADDRESSES THIS PROBLEM.
